# SDR SWAA2023031099861

- Difficulty date: February 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT; UPPER SURFACE AT STA 949; RBL 50; WL 208.<[01] UPDATED MEASUREMENT BLOCK;[02] REMOVED CORROSION ON FLOOR SUPPORT ATB STA 949; RBL 50; WL 208 PER SRM 51-10-01-0G-0. AREA BLENDED IS 1.6' BY 1'; OVER 50% MATERIAL LOSS. OUT OF LIMITS PER SRM 53-70-51-1A-1.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2 .;[04] INTERCOSTAL REMOVED ON TTG8Q00HP9VH STEP 6 LOCATED AND DRILLED NEW INTERCOSTAL AND TO BE INSTALLED ON TTG8Q00HP9VH STEP 6 ALL I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 147A5650;[05] VERIFIED MEASUREMENT TABLE AND ACTION 4
